Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (7): 070305    DOI: 10.1088/1674-1056/21/7/070305
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Exact projective solutions of generalized nonlinear Schrödinger system with variable parameters
Zheng Chun-Longa, Li Yinb
a School of Physics and Electromechanical Engineering, Shaoguan University, Shaoguan 512005, China;
b School of Mathematics and Information Science, Shaoguan University, Shaoguan 512005, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: